# SDR USA2004F00077

- Difficulty date: May 31, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000021
- Engine: Ge CF34*
- System (JASC): 2120 · Air Distribution System
- Part: Cart
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB THE FLIGHT ATTENDANT INFORMED THE CAPTAIN THAT SHE SMELLED FUMES IN THE CABIN AND ALSO THOUGHT SHE SAW SMOKE.  AS A PRECAUTION THE CAPTAIN RETURNED TO DEPARTURE AIRPORT.  A NON EMERGENCY LANDING WAS MADE.  MAINTENANCE RAN ENGINE ON GROUND AT IDLE WITH PACKS ON.  NO EVIDENCE FOUND OF SMOKE OR BURNING ODOR.  AIRSTART CART SOURCE OF SMELL IN CABIN.  REMOVED AIR CART FROM SERVICE.
